# SDR DXTA200803115

- Difficulty date: June 12, 2008
- Submitted: February 21, 2009
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 9,836 hours, 6,181 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 701730031444
- Part serial: 96050346
- Condition: Malfunctioned
- Location: Flt Management
- Part time: 576 hours, 337 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FGC B FAIL IN FLT USED CHECKLIST PROCEDURES WITH FGC B  FAIL WE ALSO LOST CO PILOTS FLT DIRECTOR, FMS WENT TO SINGLE OPERATION, FWC FAIL, PILOT SIDE AIRSPEED INDICATOR WAS ALSO INDICATING AN OVERSPEED W A. 3 AOA IN THE CLIMB.M2B - REMOVED AND REPLACED NR 1 IAC UPDATED FMS DATA BASES AN ACFT DATA BASE AS NEEDED. IAW INTEGRATED AVIONICS SYS, SYS MANUAL A15-1146-069.
